MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD. 8010379 SUMMIT BASIC PRESS FIT SZ 3; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY INTERNATIONAL LTD. 8010379 SUMMIT BASIC PRESS FIT SZ 3; SUMMIT HIP STEM : HIP FEMORAL STEM
Catalog Number 157005090
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Not Applicable (3189)
Date of Event 04/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the patient's hip was converted from hemi to a total due to pain.Summit basic stem and bipolar head were explanted, and an aml stem, cup, liner and head were implanted.Doi: (b)(6) 2016; dor: (b)(6) 2018; unknown hip.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT BASIC PRESS FIT SZ 3
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD. 8010379
st. anthony's rd
leeds IN LS11 8 DT
UK  LS11 8 DT
MDR Report Key7548660
Report Number1818910-2018-60675
Device Sequence Number13507284
Product Code LWJ
UDI-Device Identifier10603295059691
UDI-Public10603295059691
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K030122
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number157005090
Device Lot NumberD16012332
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/30/2018
Supplement Date Received by Manufacturer06/21/2018
Initial Report FDA Received Date05/29/2018
Supplement Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR